# SDR AALA20140703006

- Difficulty date: July 3, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N358AA
- Make and model: Boeing 767323
- Aircraft serial: 24039
- Aircraft time: 108,436 hours, 17,604 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 79027014
- Condition: Inoperative
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INFLIGHT LT PRESS RELIEF VLV MSG & BLEED LIGHT ILLUMINATED.  EMER DECLARED FLIGHT DIVERTED & LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  PLACARDED HIGH PRESS BLEED IAW MEL.  REPLACED PRU VLV & HP SOV.  SYS GND CHECKED NORMAL OPERATION CLOSED.
